Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2003

  • Improving extremal fit: a Bayesian regularization procedure
    Catherine Trottier, Myriam Garrido, Jean Diebolt
    Reliability Engineering and System Safety 82 1 (2003) 21-31     
  • Nonparametric estimation of renewal processes from count data.
    Yann Guédon, Christiane Cocozza-Thivent
    Canadian Journal of Statistics 31 2 (2003) 191-223     
  • The Decrease of Bulk-Superconductivity Close to the Second Critical Field in the Ginzburg--Landau Model
    Etienne Sandier, Sylvia Serfaty
    SIAM Journal on Mathematical Analysis 34 4 (2003) 939-956     
  • Asymptotic failure rate of a Markov deteriorating system with preventive maintenance
    Sophie Mercier, Michel Roussignol
    Journal of Applied Probability 40 1 (2003) 1--19     
  • A note on simultaneous polar and Cartesian decomposition
    Franck Barthe, M Csornyei, A Naor
    GEOMETRIC ASPECTS OF FUNCTIONAL ANALYSIS 1807 (2003) 1--19     
  • HOMOGENIZATION OF THE GINZBURG-LANDAU EQUATION IN A DOMAIN WITH OSCILLATING BOUNDARY
    Antonio Gaudiello, Rejeb Hadiji, Colette Picard
    Comm. Appl. Anal. 7 (2003) p. 209-223,     
  • From constant mean curvature hypersurfaces to the gradient theory of phase transitions
    Frank Pacard, Manuel Ritoré
    Journal of Differential Geometry 64 (2003) 359-423     
  • Entropy jumps in the presence of a spectral gap
    K Ball, Franck Barthe, A Naor
    Duke Mathematical Journal 119 1 (2003) 41--63     
  • A product estimate for Ginzburg–Landau and application to the gradient-flow
    Etienne Sandier, Sylvia Serfaty
    Comptes Rendus. Mathématique 336 12 (2003) 997-1002     
  • Some inequalities about mixed volumes
    Matthieu Fradelizi, A Giannopoulos, Mathieu Meyer
    Israel Journal of Mathematics 135 (2003) 157--179     
  • H-convergence and numerical schemes for elliptic equations
    Robert Eymard, Thierry Gallouët
    SIAM Journal on Numerical Analysis (2003) 539-562     
  • Sequential condition-based maintenance scheduling for a deteriorating system
    Laurence Dieulle, Christophe Bérenguer, Antoine Grall, Michel Roussignol
    European Journal of Operational Research 150 2 (2003) 451-461     
  • A generalized stochastic differential utility
    Ali Lazrak, Marie-Claire Quenez
    Mathematics of Operations Research (2003) pp.154-180     
  • Extensions of Meyers-Ziemer results
    S Korry
    Israël Journal of Mathematics 133 (2003) 357--367     
  • Limit boundary conditions for finite volume approximations of some physical problems
    Robert Eymard, Thierry Gallouët, Julien Vovelle
    Journal of Computational and Applied Mathematics (2003) pp. 349-369     
  • The periodic isoperimetric problem
    Laurent Hauswirth, Joaquín Pérez, Pascal Romon, Antonio Ros
    Transactions of the American Mathematical Society 356 5 (2003) 2025-2047     
  • Maintenance policy for a continuously monitored deteriorating system
    Christophe Bérenguer, Antoine Grall, Laurence Dieulle, Michel Roussignol
    Probability in the Engineering and Informational Sciences 17 2 (2003) 235-250     

2002

  • On the best approximation by ridge functions in the uniform norm
    Y Gordon, V Maiorov, Mathieu Meyer, S Reisner
    Constructive Approximation 18 1 (2002) 61--85     
  • Some applications of mass transport to Gaussian-type inequalities
    Dario Cordero-Erausquin
    Archive for Rational Mechanics and Analysis 161 3 (2002) 257--269     
  • Santalo's inequality on C-n by complex interpolation
    Dario Cordero-Erausquin
    Comptes Rendus Mathématique 334 9 (2002) 767--772     
  • Shift invariant subspaces with arbitrary indices in l(p) spaces
    Evgeny Abakumov, A Borichev
    Journal of Functional Analysis 188 1 (2002) 1--26     
  • Log-concave and spherical models in isoperimetry
    Franck Barthe
    Geometric And Functional Analysis 12 1 (2002) 32--55     
  • The geometry of finite topology Bryant surfaces quasi-embedded in a hyperbolic space
    Laurent Hauswirth, Pedro Roitman, Harold Rosenberg
    Journal of Differential Geometry 60 (2002) 55-101     
  • The gaussian image of mean curvature one surfaces in hyperbolic space of finite total curvature
    Pascal Collin, Laurent Hauswirth, Harold Rosenberg
    Advanced Studies in Pure Mathematics 34 (2002) 9-14     
  • Global solutions and self-similar solutions of semilinear wave equation
    Francis Ribaud, A Youssfi
    Mathematische Zeitschrift 239 2 (2002) 231--262     
  • The space of embedded periodic minimal surfaces
    Laurent Hauswirth, Martin Traizet
    Indiana University Mathematics Journal 51 5 (2002) 1041-1079     
  • An odd Furstenberg-Szemeredi theorem and quasi-affine systems
    Bernard Host, B Kra
    Journal d'analyse mathématique 86 (2002) 183--220     
  • Which sequences of holes are admissible for periodic homogenization with Neumann boundary condition?
    Alain Damlamian, P Donato
    ESAIM: Control, Optimisation and Calculus of Variations 8 (2002) 555--585     
  • A Preconditioned Conjugate Gradient Based Algorithm for Coupling Geomechanical-Reservoir Simulations
    F. Daïm, R. Eymard, D. Hilhorst, M. Mainguy, R. Masson
    Oil & Gas Science and Technology - Revue d'IFP Energies nouvelles 57 5 (2002) 515-523     
  • Hyperplane projections of the unit ball of l(p)(n)
    Franck Barthe, A Naor
    Discrete and Computational Geometry 27 2 (2002) 215--226     
  • Hamiltonian stationary Lagrangian surfaces in C^2
    Frédéric Hélein, Pascal Romon
    Communications in Analysis and Geometry 10 1 (2002) 79-126     
  • Stochastic maintenance planning for a repairable system wich is inoperative during maintenance operations
    Bruno Castanier, Christophe Bérenguer, Antoine Grall, Michel Roussignol
    PSAM 2002 (2002)      
  • Higher dimensional Scherk's hypersurfaces
    Frank Pacard
    Journal de Mathématiques Pures et Appliquées 81 (2002) 241-258     
  • From cmc surfaces to Hamiltonian Stationary Lagrangian Surfaces
    Frédéric Hélein, Pascal Romon
    Mathematical Society of Japan 9th International Research Institute on Integrable Systems in Differential Geometry 51 (2002) 163-187     
  • Brownian optimal stopping and random walks
    Damien Lamberton
    Applied Mathematics and Optimization 45 3 (2002) 283--324     
  • An analysis of a least squares regression method for American option pricing
    Emmanuelle Clement, D Lamberton, P Protter
    Finance and Stochastics 6 4 (2002) 449--471     

2001

  • A biharmonic problem with constraint involving critical Sobolev exponent
    Rejeb Hadiji, M. Guedda, C. Picard
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 131 5 (2001)      
  • [Is aggressiveness really inhibited in asthmatic adolescents? An epidemiological approach].
    Isabella Annesi-Maesano, M. Magdalena Rodriguez, S. Ledoux, M. Choquet
    Revue des Maladies Respiratoires 18 3 (2001) 289-96     
  • Convergence of Conze-Lesigne averages
    Bernard Host, B Kra
    Ergodic Theory and Dynamical Systems 21 (2001) 493--509     
  • A Riemannian interpolation inequality a la Borell, Brascamp and Lieb
    Dario Cordero-Erausquin, Rj Mccann, M Schmuckenschlager
    Inventiones Mathematicae 146 2 (2001) 219--257     
  • An isoperimetric result for the Gaussian measure and unconditional sets
    Franck Barthe
    Bulletin of the London Mathematical Society 33 (2001) 408--416     
  • Optimal portfolio in partially observed stochastic volatility models
    H Pham, Mc Quenez
    Annals of Applied Probability 11 1 (2001) 210--238     
  • Monotone Markov processes with respect to the reversed hazard rate ordering: An application to reliability
    Sophie Mercier
    Journal of Applied Probability 38 1 (2001) 195--208     
  • Two monitoring/maintenance strategies for a stochastically deteriorating system
    Christophe Bérenguer, Laurence Dieulle, Antoine Grall, Michel Roussignol
    ASMDA 2001 - 10th International symposium on Applied Stochastic Models and Data Analysis (2001)      
  • Optimal restarting distribution after repair for a Markov deteriorating system
    Sophie Mercier
    Reliability Engineering and System Safety 74 2 (2001) 181--191     
  • Penultimate approximation for the excesses
    Rym Worms
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 11 (2001) 1025--1030     
  • Existence and uniqueness for the Prandtl equations
    Marco Cannone, Mc Lombardo, M Sammartino
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 332 3 (2001) 277--282     
  • Parameter estimation for a discrete sampling of an integrated Ornstein-Uhlenbeck process
    Arnaud Gloter
    Statistics 35 3 (2001) 225--243     
  • Combinatorial configurations of fibered polynomials
    O Sester
    Ergodic Theory and Dynamical Systems 21 (2001) 915--955     
  • The geometry of finite topology surfaces properly embedded in hyperbolic space with constant mean curvature one
    Pascal Collin, Laurent Hauswirth, Harold Rosenberg
    Annals of Mathematics 153 (2001) 623-659     
  • Self-normalized large deviations for Markov chains
    Mathieu Faure
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 333 9 (2001) 885--890     

2000

  • Concentration of measure inequalities for Markov chains and Φ-mixing processes
    Paul-Marie Samson
    Annals of Probability 28 1 (2000) 416--461     
  • Regularity of minimizing maps with values in $\mathbb{S}^2$ and some numerical simulations
    Patrick Courilleau, Serge Dumont, Rejeb Hadiji
    Advances in Mathematical Sciences and Applications 10 2 (2000) 711-733     
  • Sectional bodies associated with a convex body
    Matthieu Fradelizi
    Proceedings of the American Mathematical Society 128 9 (2000) 2735--2744     
  • On the p-affine surface area
    Mathieu Meyer, E Werner
    Advances in Mathematics 152 2 (2000) 288--313     
  • Boundedness up to blow-up of the difference between two solutions to a semilinear heat equation
    Clotilde Fermanian Kammerer, Hatem Zaag
    Nonlinearity 13 4 (2000) 1189-1216     
  • Stochastic volatility models as hidden Markov models and statistical applications
    V Genon-Catalot, T Jeantheau, C Laredo
    Bernoulli 6 6 (2000) 1051--1079     
  • An extension of Bourdaud-Kateb-Meyer theorem
    S Korry
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 331 3 (2000) 197--200     
  • Optimal stopping and embedding
    Damien Lamberton, Lcg Rogers
    Journal of Applied Probability 37 4 (2000) 1143--1148     
  • Hamiltonian stationary Lagrangian surfaces in Hermitian symmetric spaces
    Frédéric Hélein, Pascal Romon
    Mathematical Society of Japan 9thInternational Research Institute on Integrable Systems in Differential Geometry 308 (2000) 161-178     
  • Estimation of the volatility diffusion coefficient for a stochastic volatility model
    Arnaud Gloter
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 330 3 (2000) 243--248     
  • Weierstrass representation of Lagrangian surfaces in four-dimensional space using spinors and quaternions
    Frédéric Hélein, Pascal Romon
    Commentarii Mathematici Helvetici 75 4 (2000) 668-680     
  • Embedded minimal ends of finite type
    Laurent Hauswirth, Joaquín Pérez, Pascal Romon
    Transactions of the American Mathematical Society 353 4 (2000) 1335--1370     
  • Sublinear price functionals under portfolio constraints
    Pf Koehl, H Pham
    Journal of Mathematical Economics 33 3 (2000) 339--351     
  • On the entropy of the convex hull of finite sets
    I Kyrezi
    Proceedings of the American Mathematical Society 128 8 (2000) 2393--2403     
  • Moderate deviations principles for self-normalized martingales
    J Worms
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 330 10 (2000) 909--914     
  • A Weierstrass-type representation for Lagrangian surfaces in R^4
    Pascal Romon
    Fifth Pacific Rim Geometry Conference Tohoku mathematical journal 20 (2000) 147-152     

1999

  • A short solution to the Busemann-Petty problem
    Franck Barthe, Matthieu Fradelizi, Bernard Maurey
    Positivity 3 1 (1999) 95--100     
  • Maximal hyperplane sections of convex bodies
    Mathieu Meyer
    Mathematika 46 91 (1999) 131--136     
  • Kahane-Khinchine type inequalities for negative exponent
    Olivier Guedon
    Mathematika 46 91 (1999) 165--173     
  • L-p contraction semigroups for vector valued functions
    Em Ouhabaz
    Positivity 3 1 (1999) 83--93     
  • Monotone maps preserving periodic measures
    Dario Cordero-Erausquin
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 329 3 (1999) 199--202     
  • General curvature estimates for stable H-surfaces immersed into a space form
    Pierre Bérard, Laurent Hauswirth
    Journal de Mathématiques Pures et Appliquées 78 9 (1999) 667-700     
  • Substitutional dynamical systems, Bratteli diagrams and dimension groups
    Fabien Durand, Bernard Host, Christian Skau
    Ergodic Theory and Dynamical Systems 19 (1999) 953-993     
  • Moderate deviations principles for autoregressive models of order p
    J Worms
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 328 1 (1999) 67--72     
  • Large deviation principle in nonparametric estimation of marked point processes
    Danielle Florens, H Pham
    Statistics and Probability Letters 41 4 (1999) 383--388     
  • On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on R-N
    L Jeanjean
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 129 (1999) 787--809     
  • Bridge principle for constant and positive Gauss curvature surfaces
    Laurent Hauswirth
    Communication in analysis and geometry 7 3 (1999) 497-550     
  • Global solutions and self-similar solutions of nonlinear wave equations
    Francis Ribaud, A Youssfi
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 329 1 (1999) 33--36     
  • The fundamental theorem of asset pricing with cone constraints
    H Pham, N Touzi
    Journal of Mathematical Economics 31 2 (1999) 265--279     

1998

  • A Ginzburg-Landau problem with weight having minima on the boundary
    Rejeb Hadiji
    Proceedings of the Royal Society of Edinburgh: Section A, Mathematics 128 (1998) 1181--1215     
  • Error estimates for the binomial approximation of American put options
    Damien Lamberton
    Annals of Applied Probability 8 1 (1998) 206--233     
  • Mean-variance hedging and numeraire
    Christian Gourieroux, Jp Laurent, H Pham
    Mathematical Finance 8 3 (1998) 179--200     
  • The dynamic system method and the traps
    Odile Brandiere
    Advances in Applied Probability 30 1 (1998) 137--151     
  • On a reverse form of the Brascamp-Lieb inequality
    Franck Barthe
    Inventiones Mathematicae 134 2 (1998) 335--361     
  • Two results concerning chirps and 2-microlocal exponents prescription
    Bertrand Guilheneuf, Stéphane Jaffard, Jacques Lévy Véhel
    Applied and Computational Harmonic Analysis 5 4 (1998) 487-492     
  • Wear convergence rates for stochastic approximation with application to multiple targets and simulated annealing
    M Pelletier
    Annals of Applied Probability 8 1 (1998) 10--44     
  • Some pathological traps for stochastic approximation
    Odile Brandiere
    SIAM Journal on Control and Optimization 36 4 (1998) 1293--1314     
  • On the spectral function of some higher order elliptic or degenerate-elliptic operators
    Em Ouhabaz
    Semigroup Forum 57 3 (1998) 305--314     
  • Bounded Palais-Smale mountain-pass sequences
    L Jeanjean, Jf Toland
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 327 1 (1998) 23--28